# SDR 2020FA0000490

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Aircraft: N678EC
- Make and model: Cirrus SR22
- Aircraft serial: 2881
- Aircraft time: 1,117 hours
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 15080001
- Condition: Elongated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER EXHAUST STACK HAS AN ELONGATED BOLT HOLE THAT IS ALLOWING FOR THE BOLT HEAD TO REST ON THE STACK AND IS WEARING INTO THE SIDE WALL.  (PHOTOS TO FOLLOW.)
